# SDR SIMA20220518001

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 41,787 hours, 36,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 3025103
- Condition: Inoperative
- Location: Rh
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY LIGHT INOP-C/A-RAR R/H OVERWING EMERGENCY LIGHT IAW AMM 33-50-10 OPS CHECK GOOD
